# SDR 05FDEA01898

- Difficulty date: July 12, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 32,683 hours, 19,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 650 FB HAS 1 ELONGATED HOLE, COMPLIED WITH EA6-5710-90863.
